MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM ACTIVE FIXATION; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM ACTIVE FIXATION; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 7120/60
Medical Device Problem Codes Break (1069); Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented remotely via merlin.Net.Review of transmission revealed that the right ventricular (rv) lead exhibited noise over-sensing, which resulted in pacing inhibition.No intervention was performed.There were no patient consequences.

Brand Name
DURATA STS OPTIM ACTIVE FIXATION
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24109508
Report Number2017865-2026-01033
Device Sequence Number5878862
Product Code LWS
UDI-Device Identifier05414734502085
UDI-Public(01)05414734502085(10)2776059(17)120331
Combination Product (Y/N)Y
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2012
Device Model Number7120/60
Device Lot Number2776059
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by Manufacturer01/19/2026
Initial Report FDA Received Date01/19/2026
Supplement Report FDA Received Date01/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/10/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMMERCIAL ARECIBO.; MEDTRONIC RA LEAD.; UNIFY ASSURA.
Patient Age77 YR
Patient SexFemale
Patient Weight61 KG